# SDR IPXA1564720

- Difficulty date: February 6, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N54503
- Part serial: NA
- Condition: Cracked
- Location: Bs 857
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C1, INTERCOSTAL CRACKED AT BS 857, LBL 16, WL 208.  FABRICATED INTERCOSTAL AND INSTALLED IAW SRM 51-40-05-0G.
